# SDR UHLA2015022300130

- Difficulty date: February 23, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 31,739 hours, 26,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Frm 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND ON FRAME 62 AT STRINGER 16R.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-04.
